American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J26) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Agnieszka Bodzenta. DG categories and exceptional collections. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Nathan Broomhead and David Ploog. Autoequivalences of toric surfaces. Proc. Amer. Math. Soc. 142 (2014) 1133-1146.
Abstract, references, and article information   
View Article: PDF

[3] DongSeon Hwang and JongHae Keum. Construction of singular rational surfaces of Picard number one with ample canonical divisor. Proc. Amer. Math. Soc. 140 (2012) 1865-1879.
Abstract, references, and article information   
View Article: PDF

[4] Youngook Choi and Seonja Kim. Gonality and Clifford index of projective curves on ruled surfaces. Proc. Amer. Math. Soc. 140 (2012) 393-402. MR 2846309.
Abstract, references, and article information   
View Article: PDF

[5] Euisung Park. Projective normality of ruled surfaces. Proc. Amer. Math. Soc. 136 (2008) 839-847. MR 2361855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mustapha Lahyane. Irreducibility of the $(-1)$-classes on smooth rational surfaces. Proc. Amer. Math. Soc. 133 (2005) 2219-2224. MR 2138862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mustapha Lahyane. Exceptional curves on smooth rational surfaces with $-K$ not nef and of self-intersection zero. Proc. Amer. Math. Soc. 133 (2005) 1593-1599. MR 2120267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Terry Fuller. Distinguishing embedded curves in rational complex surfaces. Proc. Amer. Math. Soc. 126 (1998) 305-310. MR 1416086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Francisco Javier Gallego, Luis Giraldo and Ignacio Sols. Bounding families of ruled surfaces. Proc. Amer. Math. Soc. 124 (1996) 2943-2951. MR 1363420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Brian Harbourne. Rational surfaces with $K^2>0$. Proc. Amer. Math. Soc. 124 (1996) 727-733. MR 1307526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Fernando Serrano. A note on quadrics through an algebraic curve . Proc. Amer. Math. Soc. 102 (1988) 451-454. MR 928958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Brian Harbourne. Rational surfaces with infinite automorphism group and no antipluricanonical curve . Proc. Amer. Math. Soc. 99 (1987) 409-414. MR 875372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1